# SDR REXA2024073000577

- Difficulty date: March 26, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N315PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15315
- Aircraft time: 21,620 hours, 16,395 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Angle
- Part number: SH670323101
- Condition: Corroded
- Location: Waste Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WATER WASTE DOOR INTERNAL IMPACT ANGLE IS CORRODED  REMOVED FWD WATER WASTE DOOR INTERNAL IMPACT ANGLE FOR REPLACEMENT IAW CRJ900 SRM 51-42-06-001-001-A01   INSTALLED NEW SERVICEABLE IMPACT ANGLE P/N SH670-32310-1 IAW CRJ900 SRM 51-42-06-001-001-A01, AND CRJ900 SRM 51-23-00-001-001-A01
